MAUDE Adverse Event Report: REDUCTION FORCEPS POINTS BROAD-RATCHET

REDUCTION FORCEPS POINTS BROAD-RATCHET
Model Number 398.41
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, during the sterile process the reduction forceps points broad-ratchet tip was found broken, t15 cann strdrv scrwdrvr sft slf-retain was striped, & guide block for 2 colm pl 6 hole head/ rt holes were not smooth for drop-in guide.The holes do not line up with the plates anymore.No patient involvement.This report is for one (1) reduction forceps points broad-ratchet.This is report 1 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- the complaint condition was confirmed for the reduction forceps.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot : part number: 398.41.96 lot number: a7ma21 manufacturing site: tuttlingen release to warehouse date: week 21, 2003 a review of the device history records is not possible, the dhr is no longer available due to the age of the instrument (over 18 years old).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REDUCTION FORCEPS POINTS BROAD-RATCHET
Common Device Name
FORCEPS
MDR Report Key12594294
Report Number2939274-2021-05960
Device Sequence Number19948275
Product Code HTD
UDI-Device Identifier10886982201386
UDI-Public(01)10886982201386
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number398.41
Device Catalogue Number398.41.96
Device Lot NumberA7MA21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2021
Initial Date Received by Manufacturer 09/11/2021
Supplement Date Received by Manufacturer09/11/2021
11/01/2021
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date10/12/2021
11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE BLOCK FOR 2 COLM PL 6 HOLE HEAD/RT; T15 CANN STRDRV SCRWDRVR SFT SLF-RETAIN